# SDR BSYA20060001

- Difficulty date: January 13, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N367S
- Make and model: Beech 58
- Aircraft serial: TH1393
- Aircraft time: 7,080 hours, 7,080 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Departed
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CHECK RIDE PILOTS WERE SHOWING TRAINING PILOTS EMERGENCY EXIT PROCEDURES, AFTER THEY WERE FINISHED REQUESTED MAINTENANCE TO RE-SAFETY EMERGENCY EXIT.  BEFORE MAINTENANCE HAD A CHANCE TO SAFETY WINDOW A CHECK RIDE PILOT AND TRAINEE WENT OUT FOR TRAINING, ON TAKEOFF EMERGENCY EXIT CAME OPEN AND WAS TORN FROM AIRCRAFT.  AIRCRAFT RETURNED TO LICK.
